# SDR IXXA20160420019

- Difficulty date: April 20, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 80,794 hours, 37,532 cycles
- Engine: Ge CF680A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING WORK WAS ACCOMPLISHED DURING VISIT BY MX & ENGINEERING SERVICES.  FUSELAGE SKIN, PN 146T3531-3, CORRODED AT STATION 1414, STRINGER 35R INBD OF AFT DRAIN MAST AT SKIN LAP.  THE FUSELAGE SKIN WAS REPAIRED IAW SRM 53-00-01 REPAIR 12 FIGURE 201 & 46971REA27 REVISION A DATED 4 16 16 WITH MINOR DEVIATION TO EXTEND DOUBLER FOR UPPER SKIN TO ONE ROW ABOVE STRINGER 35R & TO ONE ROW AFT OF FRAME AT STATION 1417.  IAW SRM, THIS IS A ZONE A CATEGORY B REPAIR WITH RE-INSPECT REQUIRED EVERY 3,000 CYCLES. STRINGER 36R, PN 146T3003-12, WAS FOUND TO BE CORRODED AT STATION 1405 DURING FUSELAGE SKIN REPAIR.  REPAIRED STRINGER WITH STRINGER SPLICE IAW SRM 53-00-03 REPAIR 2.
